# SDR ASAA0380800

- Difficulty date: November 19, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED POWER SUPPLY, BATTERY PACK.  LIGHTS THEN OPERATED PROPERLY.  (M)
